# SDR MWEA00868

- Difficulty date: October 4, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 10200075
- Part serial: 2809
- Condition: Inoperative
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM OMA TO DCA WHEN SELECTING THE AIRFOIL ICE PROTECTION SYSTEM ON, THE LEFT ICE PROTECTION TEMP HIGH ANNUNCIATOR ILLUMINATES.  AIRCRAFT DIVERTED TO MKE FOR REPAIR.  RAN AIRCRAFT TO CHECK TEMPS.  CHECKED THERMAL SWITCH, ALL CHECKS GOOD.  CHANGED ICE PROTECTION TEMP HIGH SWITCH ON LEFT SIDE.  RAN ENGINE AGAIN, TEMP HIGH LIGHT DID NOT COME ON AGAIN.  OPS CHECK GOOD.  (M)
